# SDR CHQA200900172

- Difficulty date: August 4, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 22,126 hours, 20,699 cycles
- Engine: Allsn AE3007A
- Engine time: 20,423 hours, 17,181 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K021100
- Part serial: 02045
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 14,651 hours, 14,359 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 7842, GSO TO IAD.  ON TAKEOFF THE CREW REPORTED THAT THE PRESSURIZATION SYSTEM WAS NOT WORKING PROPERLY.  THE CREW LEVELED OFF AT 10,000FT WITH ZERO CABIN ALTITUDE, ZERO DIFFERENTIAL PRESSURE, AND ZERO CABIN RATE OF CHANGE.  THE QRH WAS FOLLOWED AND THE CREW SWITCHED TO MANUAL MODE AND THE CABIN ALTITUDE WENT TO 8,200FT.  THE AIRCRAFT RETURNED TO GSO AND LANDED WITHOUT INCIDENT.  THE AUTO PRESSURIZATION MODE WAS DEFERRED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE MEL WAS CLEARED IN CMH ON 8/5/2009 WHEN THE ELECTRO PNEUMATIC OUTFLOW VALVE WAS REPLACED.
